A MySchizophreniaTeam Visitor asked a question πŸ’­
6 days ago
MySchizophreniaTeam2

It looks like the specific medication wasn't mentioned β€” could you share which one you're asking about?

That said, antipsychotic medications commonly used for schizophrenia can affect sleep in different ways depending on the person and the medication:

- Some can cause sedation, meaning they make you feel sleepy
- Some can Show Full Answer

It looks like the specific medication wasn't mentioned β€” could you share which one you're asking about?

That said, antipsychotic medications commonly used for schizophrenia can affect sleep in different ways depending on the person and the medication:

- Some can cause sedation, meaning they make you feel sleepy
- Some can cause akathisia, a type of restlessness that can make sleep harder
- Some may cause vivid dreams

If a medication is affecting your sleep in any of these ways, it's worth bringing it up with your doctor. They may be able to adjust the timing of your dose, change the dose, or explore other options. Never adjust your dose on your own without checking with your healthcare provider first.

6 days ago
All updates must be accompanied by text or a picture.

Related Questions

View All
A MySchizophreniaTeam Visitor asked a question πŸ’­

Alia asked a question πŸ’­

Latosha2 asked a question πŸ’­